MAUDE Adverse Event Report: RAYNHAM CEREBROFLO EVD CATHETER KIT; NEURO

RAYNHAM CEREBROFLO EVD CATHETER KIT; NEURO
Model Number 37.550.501
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical study: patient had on (b)(6) 2021 a cerebroflo evd catheter placed to treat secondary intraventricular hemorrhage (ivh) due to ruptured aneurysm.On (b)(6) 2021 it was reported the cerebroflo evd catheter was leaking at exist site.A ct scan on (b)(6) reveals some air in the ventricles and it was considered replacing her evd, but was deferred as it was felt the air was entrained from around the evd rather than due to malfunction of evd.An additional suture was placed at the exit site and the outcome was recovered/resolved and the catheter was removed on (b)(6) 2022.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The cerebro evd catheter (id 37550101) was not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CEREBROFLO EVD CATHETER KIT
Common Device Name
NEURO
Manufacturer (Section D)
RAYNHAM
325 paramount drive
325 paramount drive
raynham MA
Manufacturer (Section G)
RAYNHAM
325 paramount drive
raynham MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13790695
Report Number3014334038-2022-00054
Device Sequence Number4022775
Product Code JXG
UDI-Device Identifier10866614000105
UDI-Public10866614000105
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model Number37.550.501
Device Catalogue Number37550101
Device Lot Number37862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date06/21/2022
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight131 KG